# SDR AALA202211183229

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 19,602 hours, 7,659 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ACCUMULATOR PRESSURE LOW AMBIENT TEMP 32 DEGREES FAHRENHEIT DOOR PRESSURE 1250 PSI. SERVICED R4 DOOR ACCUMULATOR PER AMM 52-10-00-614-001.
